Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An elementary proof of the Grothendieck inequality


Author: Ron C. Blei
Journal: Proc. Amer. Math. Soc. 100 (1987), 58-60
MSC: Primary 26D15; Secondary 46C99
DOI: https://doi.org/10.1090/S0002-9939-1987-0883401-0
MathSciNet review: 883401
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary proof of the Grothendieck inequality is given.


References [Enhancements On Off] (What's this?)

  • [1] R. C. Blei, A uniformity property for $ \Lambda (2)$ sets and Grothendieck's inequality, Sympos. Math. 22 (1977), 321-336. MR 0487238 (58:6892)
  • [2] A. Grothendieck, Résumé de la théorie métrique des produits tensoriels topologique, Bol. Soc. Mat. São Paulo 8 (1956), 1-79. MR 0094682 (20:1194)
  • [3] J. Lindenstrauss and A. Pelczynski, Absolutely summing operators in $ {\mathcal{L}^p}$-spaces and their applications, Studia Math. 29 (1968), 275-326. MR 0231188 (37:6743)
  • [4] G. Pisier, Factorization of linear operators and geometry of Banach spaces, CBMS Regional Conf. Ser. in Math. vol. 60, Amer. Math. Soc., Providence, R.I., 1986. MR 829919 (88a:47020)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26D15, 46C99

Retrieve articles in all journals with MSC: 26D15, 46C99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0883401-0
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society